# SDR ASAA2017070921332

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,550 hours, 8,194 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL350,  THE FIRST OFFICER`S FMC (CDU) SCREEN BLACKED OUT. BOTH FMC'S APPEAR TO OPERATE NORMALLY. THERE WERE NO SCRATCHPAD MESSAGES. THE FLIGHT WAS CONTINUED USING THE CAPTAINS SIDE FMC, CDU.  ACFT GROUNDED.   PERFORMED INITIAL EVALUATION IAW FIM 34-61, TASK 804. NO DEFECTS NOTED.  PERFORMED REPAIR CONFIRMATION. OPS CHECKED GOOD. NO HISTORY.
